Alert archive / North Carolina / High Wind Warnings in 2025

High Wind Warning 1, NWS Raleigh, NC

February 15, 202512 counties in North Carolina

NWS Raleigh, NC issued this high wind warning at Feb 15, 2025, 2:44 PM EST for 12 counties in North Carolina. It took effect at Feb 16, 2025, 6:00 AM EST. It was in force for 5 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 15, 2025, 2:44 PM EST (19:44 UTC)
In effect from
Feb 16, 2025, 6:00 AM EST
Expired
Feb 16, 2025, 11:24 AM EST
In force
5 hr
Issued by
NWS Raleigh, NC

Counties Durham County, NC, Edgecombe County, NC, Franklin County, NC, Granville County, NC, Halifax County, NC, Johnston County, NC, Nash County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 43 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 16, 9:15 AM ESTTSTM WND DMG3 Wnw Franklinton, NCTrees down at the 160 and 1600 blocks of Gordon Moore Rd.
Feb 16, 9:24 AM ESTTSTM WND GST 59Rdu International, NC59 mph gust measured at KRDU.
Feb 16, 9:25 AM ESTTSTM WND DMG3 Nne Ingleside, NCTree down at Tollie Weldon Rd and US Highway 401.
Feb 16, 9:34 AM ESTTSTM WND DMG3 Sse Raleigh, NCPower outages caused by fallen trees on lines.
Feb 16, 9:40 AM ESTTSTM WND DMG3 Sw New Hope, NCPower outages due to downed trees on power lines.
Feb 16, 9:41 AM ESTTSTM WND DMG4 Se Louisburg, NCTree down at 1600 E River Rd.
Feb 16, 9:51 AM ESTTSTM WND DMG4 W Spring Hope, NCTree down at Paul Sledge Rd near the Nash County line.
Feb 16, 10:08 AM ESTTSTM WND GST 513 W Sharpsburg, NCKRWI measured a wind gust of 51 mph.
Feb 16, 10:10 AM ESTTSTM WND DMG4 Ne Elroy, NCPlethora of trees and powerlines reported down in this vicinity by Wayne County EM.
Feb 16, 10:12 AM ESTTSTM WND DMG4 Nne Walnut Creek, NCCorrects previous tstm wnd dmg report from 4 NNE Walnut Creek. Damage to turkey farm, singlewide mobile home and vehicles due to suspected straight-line winds. Significant damage to roofs of 2 turkey houses. Minimal damage to mobile home and vehicles due to de
Feb 16, 10:12 AM ESTTSTM WND DMG4 Nne Walnut Creek, NCRoof blown off building which impacted and caused structural damage to a mobile home.
Feb 16, 10:20 AM ESTTSTM WND GST 522 Sse Goldsboro, NCKGSB measured a 52 mph wind gust.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2025-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2025-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

406 
WWUS72 KRAH 151944
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
244 PM EST Sat Feb 15 2025

NCZ008>011-025>028-041>043-078-161100-
/O.NEW.KRAH.HW.W.0001.250216T1100Z-250216T2100Z/
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Wake-Johnston-Wilson-Wayne-
Including the cities of Rocky Mount, Raleigh, Durham, Roanoke
Rapids, Rougemont, Spring Hope, Smithfield, Scotland Neck,
Enfield, Knightdale, Henderson, Kittrell, Nashville, Princeville,
Creedmoor, Apex, Wilson, Franklinton, Oxford, Clayton, Tarboro,
Norlina, Cary, Louisburg, Warrenton, Goldsboro, Selma, and Wake
Forest
244 PM EST Sat Feb 15 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 4 PM EST SUNDAY FOR 
NORTHEAST PORTIONS OF CENTRAL NORTH CAROLINA...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph 
  expected for northeast portions of central North Carolina.

* WHERE...Northeast portions of central North Carolina.

* WHEN...From 6 AM to 4 PM EST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

NCZ007-021>024-038>040-073>077-083>086-088-089-161100-
/O.NEW.KRAH.WI.Y.0001.250216T1100Z-250216T2100Z/
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
Including the cities of Lillington, High Point, Wagram, Erwin,
Hope Mills, Mebane, Carrboro, Troy, Siler City, Dunn, Rockingham,
Carthage, Thomasville, Graham, Burlington, Roseboro, Wadesboro,
Southern Pines, Chapel Hill, Pinehurst, Albemarle, Pittsboro,
Asheboro, Roxboro, Raeford, Hillsborough, Angier, Sanford,
Ellerbe, Winston-Salem, Polkton, Clinton, Lexington, Camp
Mackall, Greensboro, Archdale, Spring Lake, Buies Creek,
Laurinburg, Fayetteville, and Aberdeen
244 PM EST Sat Feb 15 2025

...WIND ADVISORY IN EFFECT FROM 6 AM TO 4 PM EST SUNDAY FOR MUCH OF 
CENTRAL NORTH CAROLINA...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected for portions of central North Carolina.

* WHERE...Southern and western portions of central North Carolina.

* WHEN...From 6 AM to 4 PM EST Sunday.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

GIH
2 follow-up statements
253 
WWUS72 KRAH 160841
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
341 AM EST Sun Feb 16 2025

NCZ008>011-025>028-041>043-078-162100-
/O.CON.KRAH.HW.W.0001.250216T1100Z-250216T2100Z/
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Wake-Johnston-Wilson-Wayne-
Including the cities of Scotland Neck, Wake Forest, Smithfield,
Rocky Mount, Kittrell, Louisburg, Warrenton, Henderson, Roanoke
Rapids, Knightdale, Oxford, Creedmoor, Franklinton, Durham,
Goldsboro, Tarboro, Selma, Enfield, Cary, Nashville, Princeville,
Spring Hope, Norlina, Apex, Rougemont, Clayton, Wilson, and
Raleigh
341 AM EST Sun Feb 16 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON 
FOR NORTHEAST PORTIONS OF CENTRAL NORTH CAROLINA...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 55 mph 
  expected for northeast portions of central North Carolina.

* WHERE...From Raleigh north and east, including the northern I-95 
  corridor.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

NCZ007-021>024-038>040-073>077-083>086-088-089-162100-
/O.CON.KRAH.WI.Y.0001.250216T1100Z-250216T2100Z/
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
Including the cities of Clinton, Lillington, Carthage, Chapel
Hill, Asheboro, Albemarle, Lexington, Angier, Sanford, Southern
Pines, Siler City, Thomasville, Wadesboro, Raeford, Graham,
Rockingham, Laurinburg, Erwin, Spring Lake, Camp Mackall, High
Point, Carrboro, Buies Creek, Roseboro, Roxboro, Pittsboro,
Ellerbe, Archdale, Hope Mills, Aberdeen, Polkton, Fayetteville,
Greensboro, Wagram, Mebane, Pinehurst, Burlington, Winston-Salem,
Hillsborough, Troy, and Dunn
341 AM EST Sun Feb 16 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR 
MUCH OF CENTRAL NORTH CAROLINA...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected for much of central North Carolina.

* WHERE...The western and central Piedmont of central North 
  Carolina, along with Fayetteville and surrounding areas.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NP
975 
WWUS72 KRAH 161624
NPWRAH

URGENT - WEATHER MESSAGE
National Weather Service Raleigh NC
1124 AM EST Sun Feb 16 2025

NCZ008>011-025>028-041>043-078-162100-
/O.CAN.KRAH.HW.W.0001.000000T0000Z-250216T2100Z/
/O.EXA.KRAH.WI.Y.0001.000000T0000Z-250216T2100Z/
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Wake-Johnston-Wilson-Wayne-
Including the cities of Rocky Mount, Raleigh, Durham, Roanoke
Rapids, Rougemont, Spring Hope, Smithfield, Scotland Neck,
Enfield, Knightdale, Henderson, Kittrell, Nashville, Princeville,
Creedmoor, Apex, Wilson, Franklinton, Oxford, Clayton, Tarboro,
Norlina, Cary, Louisburg, Warrenton, Goldsboro, Selma, and Wake
Forest
1124 AM EST Sun Feb 16 2025

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southwest winds up to 20 to 30 mph with gusts up to 45 mph.

* WHERE...All of central North Carolina.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NCZ007-021>024-038>040-073>077-083>086-088-089-162100-
/O.CON.KRAH.WI.Y.0001.000000T0000Z-250216T2100Z/
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
Including the cities of Lillington, High Point, Wagram, Erwin,
Hope Mills, Mebane, Carrboro, Troy, Siler City, Dunn, Rockingham,
Carthage, Thomasville, Graham, Burlington, Roseboro, Wadesboro,
Southern Pines, Chapel Hill, Pinehurst, Albemarle, Pittsboro,
Asheboro, Roxboro, Raeford, Hillsborough, Angier, Sanford,
Ellerbe, Winston-Salem, Polkton, Clinton, Lexington, Camp
Mackall, Greensboro, Archdale, Spring Lake, Buies Creek,
Laurinburg, Fayetteville, and Aberdeen
1124 AM EST Sun Feb 16 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR 
CENTRAL NORTH CAROLINA...

* WHAT...Southwest winds up to 20 to 30 mph with gusts up to 45 mph.

* WHERE...All of central North Carolina.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured outdoor objects. 
  Tree limbs could be blown down and result in scattered power 
  outages.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

GIH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this high wind warning went out at Feb 15, 1:18 PM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Feb 15, 1:18 PM EST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
118 PM EST Sat Feb 15 2025

.SYNOPSIS...
High pressure will move off the Northeast US coast today, as a
coastal warm front pushes inland into North Carolina. This warm
front will lift to our northwest tonight, then a cold front will
move west to east through the region Sunday. High pressure will
begin to build in from the northwest Sunday night into Tuesday. Our
next storm system will approach from the west and south Tuesday
night.

&&

.NEAR TERM /TODAY AND TONIGHT/...
As of 1111 AM Saturday...

Water vapor imagery this morning depicted a plume of anomalous
moisture streaming from the deep south north across the TN Valley.
Here locally, we are still under the influence of a 1034 mb high
centered off the NJ coast, extending relatively dry nnely flow with
dew points in the upper 20s/lower 30s.  Although, some flow has
started to turn more ssely and dew points are starting to creep up
into the lower 40s across the NC/SC border.  A coastal front was
observed just off the NC coast this morning. This feature will ease
inland and lift into our southeastern areas this afternoon through
this evening, while those further north and northwest wedge in. As
such, the temperature gradient through tonight will be quite steep
and a bit difficult to forecast where the wedge's influence ends.
For now, think those south and east of US-1 will likely warm up into
the upper 50s/lower 60s, while those west and north of the boundary
struggle to reach the mid to upper 40s (Traid sites may lock into
the upper 30s for highs today).

Precipitation wise, isentropic upglide will increase from west to
east through tonight, promoting periods of scattered, primarily
light rain through the period. Best chances will continue to be in
the western/northern Piedmont through this afternoon, pivoting into
the northern Coastal Plain early this evening. Overnight, guidance
suggests some instability will likely develop mainly from Raleigh
south and east. As such, rain will likely be a bit more showery in
these locations. As we approach sunrise Sunday, high-res guidance
does show some torandic parameters starting to increase across our
southeastern areas (e.g. STP, supercell composite) before peaking
across the northeast late Sunday morning/early afternoon. As such,
would not be surprised if some pre-dawn showers in the Coastal Plain
show some indications of rotation. However, any weak instability in
these areas at that time would be mostly elevated, and as such, any
rotation would likely be well above the sfc. Still, its worth noting
that there is at least some signal for rotating cells in these areas
early Sunday morning.

Overnight lows will range from the upper 30s (nw) to upper 50s (se).

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
As of 300 AM Saturday...

A line of showers and isold tstms is still on track to sweep across
central NC during the daytime along and ahead of a cold front and
upper s/w trough axis.  This line is still expected to move across
the Triad and our western zones between 12-15Z, the Triangle and our
central zones between 14-17Z, and the I-95 corridor and our eastern
zones between 16-20Z.  The line will then exit to our east by 20Z or
so. Forecast CAPE values are still limited in nearly all models, but
shear is >45kt...thus we're expecting a typical high-shear low-CAPE
convective line that features brief heavy downpours, some lightning,
and isold strong wind gusts in excess of 50 mph (see SWODY2 for more
details and note that the marginal area now includes all of central
NC except for the Triad). It's also worth noting that the tightening
pres grad and resulting increased low level flow coupled with WAA
ahead of the front and low level momentum transfer will lead to
strong sfc wind gusts even ahead of and outside of the convective
line. Frequent gusts >35 mph are possible during the morning and
early afternoon across most of central NC, and as such, a wind
advisory may be needed for Sunday. Behind the front, wind gusts
around 25 mph will continue for the rest of the afternoon thanks to
BL CAA and higher winds aloft mixing down. High temps and timing of
such will be dependent on timing of the fropa. Look for highs in the
lower 60s NW, mid 60s central, and near 70 east and southeast zones.

In the wake of the front, in addition to the wind gusts as noted
above, skies will clear out and CAA will result in Monday morning
lows ranging from the upper 20s N/NW to mid 30s SE.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 300 AM Saturday...

Dry and chilly weather still on track for Monday and Tuesday with
cold high pressure building over the area from the north and
northwest.

The next weather system for the mid- to late-week period is becoming
more interesting with every new model run. All of the longer-term
deterministic models and many of the ensemble members show an
impactful winter event affecting much of our area beginning as early
as Wednesday morning and potentially lasting through Thursday
morning, with accumulating snow and ice possible for the usual
colder NW half of our CWA (basically from the Triangle north and
west).  This is all due to a highly amplified and complex upper
trough pattern that moves across the eastern half of the county,
along with a resulting sfc low that moves NE along the SE coastline.
Given the vigorous SW flow and WAA above an otherwise cold BL
(lingering cold sfc airmass as noted in the Monday-Tuesday time
period)... models have been trending toward more of a freezing rain
scenario for our area with this system... with heavy snow displaced
farther north either north of our CWA or confined to the northern-
most portions of our CWA. Obviously it's still way too soon to offer
fine details about this system as there are still dozens of future
model runs between now and then and things are still likely to
change...and of course the eventual track of the sfc low will
determine how much and what types of precip occur across our area.
That said, you'll definitely want to keep a close eye on forecast
updates as we head through the coming days. If today's model runs
were to verify (again, low confidence right now of that happening
simply because how far we're still out from it), we could be talking
about an impactful amount of ice across parts of central NC!

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 118 PM Saturday...

The rain thus far has primarily been concentrated over KINT/KGSO.
Consequently, these sites have been the most consistent in showing
persistent LIFR/IFR conditions.  Still expecting periods of rain and
low-level moisture to encompass all of central NC later this
afternoon and into the overnight period. As such, KRDU, KFAY, and
KRWI should develop MVFR to IFR ceilings over the next few hours,
before further socking in to LIFR levels overnight.  Rain will
likely be a bit more showery in nature for the eastern TAF sites
overnight.  Lastly, LLWS is expected to pick up here this afternoon
and persist through much of the 24hr TAF period.

As we pivot to Sunday, a line of heavy showers (with embedded
isolated storms) is expected to roll through from west to east
reaching KINT/KGSO ~11 to 13Z, KRDU/KFAY ~15Z, and KRWI ~16Z.  The
flow just above the sfc will be ripping via an intensifying low-
level jet. Forecast soundings indicate that pre-convective momentum
transfer may support sfc gusts as high as 40 kts mid to late morning
at any terminal. Locally enhanced higher gusts will be possible
within any stronger/heavier rain showers/storms as well.

Beyond 18Z Sunday: The main band of showers should move east of our
area by early Sunday afternoon. Dry air advection associated with a
passing cold front will sweep the anomalous low-level moisture east
of our area by Sunday evening, returning all sites back to VFR. Some
post-frontal gustiness my persist a bit into Sunday evening, but
should subside by Monday morning. Dry, VFR conditions are then
expected through Tuesday. Our next system, which may contain winter
precipitation-type concerns is then expected to negatively impact
our terminals Wednesday into Thursday.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Luchetti
SHORT TERM...np
LONG TERM...np
AVIATION...Luchetti
Hazardous weather outlook, Feb 15, 5:04 AM EST, 9 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
504 AM EST Sat Feb 15 2025

NCZ021-022-038-161015-
Forsyth-Guilford-Davidson-
504 AM EST Sat Feb 15 2025

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Winds may gust up to 35 mph Sunday morning and early afternoon. Be
sure to secure any loose outdoor objects before the winds increase on
Sunday.

The potential exists for a winter storm with snow and ice to affect
the Triad region during the middle of next week. Please visit
weather.gov/Raleigh for all the latest information and updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-023>028-039>043-073>078-083>086-088-089-161015-
Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-
Franklin-Nash-Edgecombe-Randolph-Chatham-Wake-Johnston-Wilson-Stanly-
Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
504 AM EST Sat Feb 15 2025

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated severe thunderstorms are possible Sunday morning and early
afternoon, with the primary hazard being damaging wind gusts. Be
ready to seek shelter indoors when thunderstorms approach or if a
warning is issued for your area.

The potential exists for a winter storm with rain, snow, or ice to
affect much of central North Carolina during the middle of next week.
The eventual track of the storm will determine the types and amount
of precipitation, so please visit weather.gov/Raleigh for all the
latest information and updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:44 PM ESTWind AdvisoryRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more25 hr

Nearby

High Wind Warnings in North Carolina, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.